# SDR SWIA200516392

- Difficulty date: December 24, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,327 hours, 7,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FS 621 LT FLOORBEAM CRACKED LBL 42, ITEM FOUND AT C-CHECK INSPECTION.  FLOORBEAM REPAIRED IAW CRJ REO 601R-53-61-117 REV "C".
